By NeedALittleRoomToBreathe - 08/06/2017 16:00

Today, and for the past month, I've been feeling lightheaded from a breathing problem. I've now been prescribed a medication to help with my anxiety and my breathing issue, which would in turn help stop me from getting so lightheaded. The side effect of said medication: lightheadedness. FML
I agree, your life sucks 3 818
You deserved it 285

Add a comment

You must be logged in to be able to post comments!

Top comments

Honestly I'd try it out, see how it goes because if it actually works it helps 2 out of the 3 problems.

side effects don't effect everyone. fingers crossed that it helps.

Comments

Honestly I'd try it out, see how it goes because if it actually works it helps 2 out of the 3 problems.

side effects don't effect everyone. fingers crossed that it helps.

I swear it seems like most medicines have potential side effects worse than the thing they are treating.

Same as for many medications. For example, antidepressants have depressions as a side effect.

Even if you get some side effects, they typically go away once your body adjusts to the medication. Try taking them before bed, with food, it usually works for me. Good luck :)